# SDR ASAA2023022342059

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,917 hours, 12,859 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20258
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 31,033 hours, 9,672 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT ZONE TEMP CAUTION LIGHT ILLUMINATED DURING INITIAL CLIMB PERFORMED QRH LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. GROUNDED - YES. REMOVED AND REPLACED CONTROL ZONE TEMP MODULATING VALVE PER B737-800 AMM 21-61-21/401.
